Second derivative linear multistep formula and its stability on the imaginary axis
Kobza, Jiří
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983), p. 131-142 / Harvested from Czech Digital Mathematics Library
Published online : 1983-01-01
Classification:  34A34,  65L05,  65L10
@article{120128,
     author = {Ji\v r\'\i\ Kobza},
     title = {Second derivative linear multistep formula and its stability on the imaginary axis},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {22},
     year = {1983},
     pages = {131-142},
     zbl = {0563.65048},
     mrnumber = {744707},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120128}
}
Kobza, Jiří. Second derivative linear multistep formula and its stability on the imaginary axis. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 22 (1983) pp. 131-142. http://gdmltest.u-ga.fr/item/120128/

Cryer C. W. A new class of highly stable methods; $A_0$-stable methods, BIT 13 (1973), 153-159. (1973) | MR 0323111 | Zbl 0265.65036

Dеkkег K. Stability of linear multistep methods on the imaginary axis, BIT 21 (1981), 66-79. (1981) | MR 0616701

Duffin R. J. Algorithms for classical stability problems, SIАM Rеviеw 11 (1969), 196-213. (1969) | MR 0249740 | Zbl 0175.09801

Gаntmасhеr F. R. Teorija matric, Moѕkvа 1966. (1966)

Jеltѕсh R. Stability on the imaginary axis and A-stability of linear multistep methods, BIT 18 (1978), 170-174. (1978) | MR 0483467

Jury E. I. Inners and stability of dynamic systems, Wilеy, Nеw York 1974 (Ruѕѕiаn trапѕlаtion Moѕсow 1979). (1974) | MR 0366472 | Zbl 0307.93025

Kobzа J. Metody tipa Adamsa s vtorymi proizvodnymi, Аplikасе matеmаtiky 20 (1975), 389-405. (1975)

Kobzа J. Stability of the second derivative linear multistep formulas, Асtа UPO, F. R. N. - T 53 (1977), 167-184. (1977) | MR 0657459

Krеiѕѕ H.-O. Problems with different time scales for ordinary diff. equations, Uppѕаlа Univеrѕity, Dеpt. of Comp. Sсiеnсеѕ, Rеp. No 68, 1977. (1977)

Lаmbеrt J. D. Computational Methods in Ordinary Differential Equations, Wilеy, London 1973. (1973)